On the convergence of an inexact Newton-type method

Guanglu Zhou, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

In this paper we give local convergence results of an inexact Newton-type method for monotone equations under a local error bound condition. This condition may hold even for problems with non-isolated solutions, and it therefore is weaker than the standard non-singularity condition.
Original languageEnglish
Pages (from-to)647-652
Number of pages6
JournalOperations Research Letters
Volume34
Issue number6
DOIs
Publication statusPublished - 1 Nov 2006

Keywords

  • Error bound condition
  • Local convergence
  • Monotone equations
  • Newton-type method

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Discrete Mathematics and Combinatorics
  • Modelling and Simulation

Cite this